# SDR JBXA00267

- Difficulty date: April 18, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N110ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11486
- Aircraft time: 16,338 hours, 12,253 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN WILL NOT PRESSURIZE AFTER TAKEOFF.  COULD NOT CONTROL MANUALLY.  PULLED AND RESET C/B FOR CABIN PRESSURE CONTROLLER.  PERFORMED OPERATIONAL CHECK OF CABIN PRESSURE CONTROLLER IAW F-100 AMM 21-31-02.  ALL OPERATIONAL CHECKS GOOD AT THIS TIME.
